# SDR UIEA2023052300513

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: 65B150851091
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER AFT WING TO BODY FAIRING 193BL PANEL FWD SUPPORT RIB SKIN CORROSION STA 1480( 1) REMOVE DAMAGE PART IAW SRM 51-40-02-0G-0 REV 54. 2) INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 54 & DWG 65B15085 SH 4 REV L. 3) JOB COMPLETED AND CONDITION CHECK NORMAL )
